Extended Hermite Subdivision Schemes



Yüklə 4,29 Kb.
tarix30.10.2017
ölçüsü4,29 Kb.
#22460

Extended Hermite Subdivision Schemes
Merrien Jean-Louis

INSA de Rennes, 20 Avenue des Buttes de Coesmes,

CS 70839, 35708 RENNES CEDEX 7, FRANCE
jmerrien@insa-rennes.fr
Keywords. subdivision; Hermite; smoothness.
In this talk, we focus our attention on the class of essentially stationary Hermite subdivision schemes. The goal is to extend an initial subdivison scheme (scalar or Hermite scheme) with a new component. Then using the Taylor factorization ([2]), we look for the convergence of the extended scheme. Thus, we can expect that the smoothness of the associated basic limit function of the initial scheme can be increased by one. As example, we generalize the de Rham corner cutting strategy to construct non-interpolatory Hermite subdivision schemes starting from known Hermite interpolatory ones ([1]).

Acknowledgements.

Joint work with Costanza Conti, Lucia Romani, Tomas Sauer


References
[1] C. Conti, J.L. Merrien, L. Romani, Dual Hermite Subdivision Schemes of de Rham-type, submitted,

[2] J.L. Merrien, T. Sauer, From Hermite to stationary subdivision schemes in one and several variables, Adv in Comp Maths. 36 (2012) 547-579.

Yüklə 4,29 Kb.

Dostları ilə paylaş:




Verilənlər bazası müəlliflik hüququ ilə müdafiə olunur ©muhaz.org 2022
rəhbərliyinə müraciət

    Ana səhifə